Join the 'Tingling' group to help and get support from people like you.
We found 287 questions associated with the 'Tingling' topic.
Posted 25 Jan 2011 by • 1 answer
i got a cold sore last week and took the 2grams twice a day for one day. it turned out not being that bad... then today i woke up (4 days later) and felt that tingling feeling again in my lips so i took 2 grams of valtrex right away. but what i noticed was that my whole top lip was basically ...
Posted 1 Apr 2012 by • 6 answers
... cramps at night while I sleep,fingers cramps every now and then,numbness and tingling in my feet when I stand on them for any length of time and flushing red face everyday which is my biggest side affect that bothers me the most.I'm going to see my doctor for my yearly physical and wanted ...
Posted 5 Mar 2015 by • 3 answers
Posted 25 Nov 2011 by • 6 answers
when I lay down my back, arms, and legs, go numb but they hurt and tingle. I can't sleep. My neck hurts also. What is that?
Posted 25 Jan 2016 by • 11 answers
... starting to feel very dizzy, tingling sensations, brain fog, and nauseous. Is there anything I can do (without taking another prescription) to lessen the side effects? I started Effexor 6 years ago for depression and anxiety while going through a divorce. Life is much more stable now and I ...
Posted 13 May 2013 by • 6 answers
I've been having frequent siatic nerve pain in my lower back, which sends aching pains down my hips, thru the back of my legs, furthermore, leading to my feet and having a tingling sensation. I have read several different reviews about this shot and am scared of getting it, but am in dire need ...
Posted 26 Feb 2013 by • 3 answers
2/26/13 I have been on Norvasc since October 2012, and the first night taking it I experienced dibilitating dizziness, tingling in face, hands, and almost passing out. I attributed that to having a glass of wine. Since then have had NO alcohol, and have been experiencing increasing anxiety, which ...
Posted 1 Nov 2012 by • 3 answers
I'm currently on 50mg twice a day and experience intense tingling mostly in my feet several times a day. That is my main side effect other that not wanting to really drink soda and losing weight(no complaints there) and a bit of memory loss. Does anyone have any suggestions on how to rid of ...
Does prednisone cause tingling in face, hands, legs and feet? Also does it cause chest pain and pain
Posted 19 Feb 2015 by • 1 answer
... in back?
Posted 1 Mar 2018 by • 2 answers
I find that my anxiety is getting worse. Constantly have butterflies and tingling in stomach. Smallest setback makes me panic. PDoc wants me to wait a month before making a decision. Is it possible that Trintellix can eventually help anxiety?
Posted 19 Apr 2018 by • 3 answers
I was on Lexapro 5mg for 8 days then 2.5 for 3 days. I decided to get offBecause of the side effects of more anxiety and depression and insomnia that I never had before and restlessness. when I was on the Lexapro I would wake up at 3:30 in morning with nocturnal panic attacks tingling feelings in ...
Posted 9 Jun 2011 • 6 answers
I had my first crown put on a tooth with a huge filling in it about 2 months ago, when the dentist numbed the area to do the drilling, if felt some tingling in the chin area. I thought nothing of it at the time, but now, 2 months later there is still some partial numbness/pins and needle feelings. ...
Posted 22 Feb 2012 by • 1 answer
... numbness and tingling sensations in my hands if i have a cervical nerve being compressed when i look downward??
Posted 12 Feb 2014 by • 3 answers
I developed tingling in both my legs and right arm after a traumatic event. I have had it for over three years now and wonder if anyone else has had it this long. My legs can't get cold as then they hurt. I have been taking 300mg 3 times a day and wonder if it even helps. I have been tested ...
Posted 8 Apr 2014 by • 1 answer
I accidentally cut the top of my wrist pretty deep i didn't want to get stitches so i just wrapped it up now my fingers go numb and my hands tingles sometimes I'm a little worried but more scared to go to the doctor what's going on???